Open Access
Translator Disclaimer
2007 Sums of lens spaces bounding rational balls
Paolo Lisca
Algebr. Geom. Topol. 7(4): 2141-2164 (2007). DOI: 10.2140/agt.2007.7.2141

Abstract

We classify connected sums of three-dimensional lens spaces which smoothly bound rational homology balls. We use this result to determine the order of each lens space in the group of rational homology 3–spheres up to rational homology cobordisms, and to determine the concordance order of each 2–bridge knot.

Citation

Download Citation

Paolo Lisca. "Sums of lens spaces bounding rational balls." Algebr. Geom. Topol. 7 (4) 2141 - 2164, 2007. https://doi.org/10.2140/agt.2007.7.2141

Information

Received: 18 May 2007; Revised: 24 November 2007; Accepted: 5 December 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1185.57015
MathSciNet: MR2366190
Digital Object Identifier: 10.2140/agt.2007.7.2141

Subjects:
Primary: 57M99
Secondary: 57M25

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.7 • No. 4 • 2007
MSP
Back to Top